非線形Schrodinger方程式に対するsymplectic数値解法 Symplectic Integrators for Nonlinear Schrodinger Equation

この論文にアクセスする

この論文をさがす

著者

抄録

Symplectic Integrators are developed for Nonlinear Schrodinger Equation regarded as Hamiltonian system of infinite degree of freedom. First order symplectic integrator for Nonlinear Schrodinger Equation is known as the split step fourier method. Higher order symplectic integrators are easily derived and enable us to perform fast and accurate numerical simulations.

収録刊行物

  • 日本応用数理学会論文誌

    日本応用数理学会論文誌 10(2), 119-131, 2000

    一般社団法人 日本応用数理学会

参考文献:  15件中 1-15件 を表示

被引用文献:  3件中 1-3件 を表示

各種コード

  • NII論文ID(NAID)
    110001883488
  • NII書誌ID(NCID)
    AN10367166
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    09172246
  • NDL 記事登録ID
    5415200
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z15-727
  • データ提供元
    CJP書誌  CJP引用  NDL  NII-ELS  J-STAGE 
ページトップへ